MAUDE Adverse Event Report: EBR SYSTEMS, INC. Wise CRT system; M1000

EBR SYSTEMS, INC. Wise CRT system; M1000
Model Number M1000
Medical Device Problem Codes Failure to Capture (1081); Human-Device Interface Problem (2949)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "the patient demonstrated consistent rv pace detection; however, no tracking or biv capture was observed.The patient came in with reduced tracking, and all steps outlined in the best-practice follow-up flowchart were performed in an attempt to optimize tracking, but tracking could not be achieved".Additional information received indicates the patient had 88% tracking at the prior 1 month visit , with no tracking issues noted at that time.Device thresholds were within expected ranges (1.5 supine, 5.0 sitting, 2.5 standing), with no programmer alerts, warnings, communication errors, or abnormal system messages identified during interrogation.Subsequent evaluation revealed inconsistent tracking across multiple positions and breathing maneuvers.R v pace detection remained stable (79 to 84 detections per minute) throughout interrogation.Rv retraining was attempted without lasting effect.Examination of the device pocket showed no evidence of rotation, hematoma, fluid accumulation, or migration.No imaging such as chest x-ray or fluoroscopy had been performed at the time of reporting.The physician did not determine a cause for the reduced tracking or decreased bi ventricular pacing.Clinical concern was raised for worsening heart failure potentially associated with reduced crt therapy.Compared to the march visit when the patient demonstrated stable tracking, narrow ekg, and improved symptoms, the patient presented with decompensation, including shortness of breath when supine.No medication changes were reported.The patient's spouse noted approximately 13 pound weight gain over 3 months, primarily in the abdominal region.No further information provided.
 
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.

Brand Name
Wise CRT system
Common Device Name
M1000
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR Systems, Inc
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
taliah harris, bsn, rn
480 oakmead parkway
sunnyvale, CA 94085
+1(408)720-1906
MDR Report Key25340356
Report Number3013596742-2026-00045
Device Sequence Number10085187
Product Code SEG
UDI-Device Identifier00859244007043
UDI-Public00859244007043
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM1000
Device Lot NumberP250295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by ManufacturerNot provided
05/07/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date06/23/2026
08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown